logo AFST
La vitesse de propagation dans le problème de la digue
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 7-28.
@article{AFST_1990_5_11_3_7_0,
     author = {Jos\'e Carrillo and Gianni Gilardi},
     title = {La vitesse de propagation dans le probl\`eme de la digue},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {7--28},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 11},
     number = {3},
     year = {1990},
     doi = {10.5802/afst.710},
     zbl = {0723.76094},
     mrnumber = {1191718},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.710/}
}
TY  - JOUR
TI  - La vitesse de propagation dans le problème de la digue
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1990
DA  - 1990///
SP  - 7
EP  - 28
VL  - 5e s{\'e}rie, 11
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.710/
UR  - https://zbmath.org/?q=an%3A0723.76094
UR  - https://www.ams.org/mathscinet-getitem?mr=1191718
UR  - https://doi.org/10.5802/afst.710
DO  - 10.5802/afst.710
LA  - fr
ID  - AFST_1990_5_11_3_7_0
ER  - 
%0 Journal Article
%T La vitesse de propagation dans le problème de la digue
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1990
%P 7-28
%V 5e s{\'e}rie, 11
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.710
%R 10.5802/afst.710
%G fr
%F AFST_1990_5_11_3_7_0
José Carrillo; Gianni Gilardi. La vitesse de propagation dans le problème de la digue. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 7-28. doi : 10.5802/afst.710. https://afst.centre-mersenne.org/articles/10.5802/afst.710/

[1] Aronson (D.G.) .- Some properties of the interface for a gas flow in porous media, Free boundary problems : theory and applications, vol. 1, Research Notes in Mathematics, 78 (1983) pp. 150-159. | Zbl

[2] Carrillo (J.) .- Uniqueness of the solution of the evolution dam problem, à paraître. | Zbl

[3] Diaz (J.I.) .- Solutions with compact support for some degenerate parabolic problems, Nonlinear Analysis, vol. 3, 6 (1979) pp. 831-847. | MR | Zbl

[4] Dibenetto (E.) and Friedman (A.) .- Periodic behaviourfor the evolutionary dam problem and related free boundary problems, Comm. P.D.E., 11 (1986) pp. 1297-1377. | MR | Zbl

[5] Friedman (A.) Torelli (A.) .- A free boundary problem connected with non steady filtration in porous media, Nonlinear Analysis, 1 (1977) pp. 503-545. | MR | Zbl

[6] Gilardi (G.) .- A new approach to evolution free boundary problems, Comm. P.D.E., 4 (1979) pp. 1099-1123, 5 (1980) pp. 983-984. | MR | Zbl

[7] Kröner (D.) .- Large time behaviour for the solution of the nonsteady dam problem, in Variational methods for free surfaces interfaces, Concus & finn ed., Springer (1985).

[8] Torelli (A.) . - On a free boundary problem connected with non steady filtration phenomenon, Ann. Sc. Norm. Sup. Pisa, (4) 8 (1977) pp. 33-59. | Numdam | MR | Zbl

[9] Visintin (A.) . - Existence results for some free boundary filtration problems, Ann. Mat. Pura Appl., (4) 124 (1980) pp. 320-393. | MR | Zbl

Cited by Sources: